MathSciNet Relay Station
MathSciNet bibliographic data
MR340593 (49 #5345) 30A60
Palka, Bruce On the uniform convergence of quasiconformal mappings. Trans. Amer. Math. Soc. 184 (1973), 137–152; erratum, ibid. 200 (1974), 445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement